# SDR IPXA2024011037383

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 28,447 hours, 10,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Off Track
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER PORTION OF ENTRY DOOR SEAL, FWD SIDE IS OUT OF RETAINING TRACK RE-INSTALLED CREW ENTRY DOOR LINING TRIM SEAL IAW AMM 52-12-02.
